Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 28, NWS Caribou, ME

March 4, 2012

NWS Caribou, ME issued this small craft advisory at Mar 4, 2012, 3:41 AM EST. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2012, 3:41 AM EST (08:41 UTC)
Expired
Mar 6, 2012, 2:52 PM EST
In force
59 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WHUS71 KCAR 040841
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
341 AM EST SUN MAR 4 2012

ANZ050-051-041645-
/O.CAN.KCAR.GL.W.0009.000000T0000Z-120304T1200Z/
/O.NEW.KCAR.SC.Y.0028.120304T0841Z-120304T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
341 AM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-040945-
/O.CAN.KCAR.GL.W.0009.000000T0000Z-120304T1200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
341 AM EST SUN MAR 4 2012

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE GALE
WARNING.

$$
13 follow-up statements
501 
WHUS71 KCAR 041427
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
927 AM EST SUN MAR 4 2012

ANZ050-051-042230-
/O.CON.KCAR.SC.Y.0028.000000T0000Z-120304T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
927 AM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
172 
WHUS71 KCAR 041705
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1205 PM EST SUN MAR 4 2012

ANZ050-051-042300-
/O.CON.KCAR.SC.Y.0028.000000T0000Z-120304T2300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1205 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 5 TO 10 KT WITH GUSTS UP TO 20 KT. 
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
739 
WHUS71 KCAR 041930
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
230 PM EST SUN MAR 4 2012

ANZ050-051-050330-
/O.EXT.KCAR.SC.Y.0028.000000T0000Z-120305T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
230 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
044 
WHUS71 KCAR 050207
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
907 PM EST SUN MAR 4 2012

ANZ050-051-051015-
/O.CON.KCAR.SC.Y.0028.000000T0000Z-120305T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
907 PM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
498 
WHUS71 KCAR 050842
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
342 AM EST MON MAR 5 2012

ANZ050-051-051645-
/O.EXT.KCAR.SC.Y.0028.000000T0000Z-120306T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
342 AM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
949 
WHUS71 KCAR 051439
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
939 AM EST MON MAR 5 2012

ANZ050-051-052245-
/O.CON.KCAR.SC.Y.0028.000000T0000Z-120306T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
939 AM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
312 
WHUS71 KCAR 051738
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1238 PM EST MON MAR 5 2012

ANZ050-051-060145-
/O.CON.KCAR.SC.Y.0028.000000T0000Z-120306T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1238 PM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
038 
WHUS71 KCAR 051957
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
257 PM EST MON MAR 5 2012

ANZ050-051-060400-
/O.CON.KCAR.SC.Y.0028.000000T0000Z-120306T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
257 PM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
193 
WHUS71 KCAR 060233
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
933 PM EST MON MAR 5 2012

ANZ050-051-061100-
/O.CON.KCAR.SC.Y.0028.000000T0000Z-120306T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
933 PM EST MON MAR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 15 KT WITH GUSTS UP TO
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
290 
WHUS71 KCAR 060834
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
334 AM EST TUE MAR 6 2012

ANZ050-051-061800-
/O.EXT.KCAR.SC.Y.0028.000000T0000Z-120306T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
334 AM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
265 
WHUS71 KCAR 061409
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
909 AM EST TUE MAR 6 2012

ANZ050-051-062100-
/O.CON.KCAR.SC.Y.0028.000000T0000Z-120306T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
909 AM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
074 
WHUS71 KCAR 061716
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1216 PM EST TUE MAR 6 2012

ANZ050-051-062100-
/O.CON.KCAR.SC.Y.0028.000000T0000Z-120306T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1216 PM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
746 
WHUS71 KCAR 061952
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
252 PM EST TUE MAR 6 2012

ANZ050-051-070400-
/O.CAN.KCAR.SC.Y.0028.000000T0000Z-120306T2100Z/
/O.NEW.KCAR.SC.Y.0029.120307T1500Z-120309T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
252 PM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM
EST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM EST
FRIDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 30 KT.
  SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-070400-
/O.NEW.KCAR.SC.Y.0029.120307T1500Z-120309T0900Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
252 PM EST TUE MAR 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM EST
FRIDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 1:57 AM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Mar 4, 1:57 AM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
157 AM EST SUN MAR 4 2012

.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTHEAST OF THE REGION OVERNIGHT. A
SECONDARY COLD FRONT WILL STALL ACROSS THE REGION SUNDAY INTO
SUNDAY NIGHT AND THEN MOVE EAST OF THE REGION ON MONDAY WHILE AN
UPPER LEVEL DISTURBANCE CROSSES THE REGION. COLD CANADIAN HIGH
PRESSURE SHOULD THEN APPROACH MONDAY NIGHT AND CROSS THE REGION
ON TUESDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE: WINDS HAVE NOT COME UP AS MUCH AS EXPECTED DOWNEAST SO THE
WIND ADVISORY AS BEEN CANCELLED. MADE SKIES JUST A BIT CLEARER IN
SE PORTION OF OUR AREA THROUGH THE OVERNIGHT PERIOD.
OTHERWISE...FORECAST REMAINS ON TRACK.

WELL AFT RECEIVING A SIG AMT OF ADDITIONAL SNFL THAN XPCTD OVR
PTNS OF THE NRN HLF OF THE FA...THE EVENT IS WINDING DOWN AS THE
BACK EDGE OF THE STEADY PRECIP IS CURRENTLY MOVG OF THE ME-NB
BORDER. WITH STRONG DRY SLOTTING XPCTD TO ADV EWRD FROM SE QB...
DOWNEAST AND E CNTRL PTNS OF THE FA SHOULD EXPERIENCE CLRG SKIES
AS WINDS BECOME WSW. EVEN THE N HLF OF THE FA SHOULD GET BREAKS
IN THE CLD CVR BY ERLY EVE BEFORE LLVL COLD ADVCN CONSOLIDATES
THE SC CLD CVR LATE TNGT. WINDS WILL THEN INCREASE LATER TNGT OVR
THE FA AS THE GRADIENT S OF THE DEPARTING PRIMARY LOW MOVG E THRU
QB TOWARD LABRADOR AFFECTS THE FA. THIS COULD RESULT IN PATCHY
BLOWING AND DRIFTING OF SNOW LATER TNGT ACROSS THE N WHERE TEMPS
WILL GENERALLY REMAIN MSLY BELOW FZG THRU ERLY THIS EVE.

AFT A FAIRLY MILD NGT WITH OVRNGT LOW TEMPS AND A FAIR START SUN
MORN...CLDS SHOULD INCREASE FROM W TO E ACROSS THE FA SUN LATER
SUN AFTN AS HI TEMPS REACH A LITTLE ABV SEASONAL NORMS...XCPT ONLY
NEAR NORMAL OVR THE NW. ANY SN SHWRS WILL ONLY REACH THE NW AND
FAR N LATE IN THE AFTN AT THE EARLIEST BASED ON THE LATEST MODEL
GUIDANCE.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
LOW PRESSURE WILL TRACK NORTHEAST SUNDAY NIGHT AND PASS EAST OF
NOVA SCOTIA ON MONDAY. A SECONDARY COLD FRONT/TROF IS EXPECTED TO
CROSS THE REGION SUNDAY NIGHT AND MONDAY. AT THE SAME TIME...A H5
TROF APPROACHING FROM QUEBEC IS EXPECTED TO CROSS THE REGION.
LATEST OPERATIONAL MODELS ARE IN GOOD AGREEMENT WITH REGARD TO
BRINGING A PERIOD OF LIGHT SNOW TO NORTHERN MOST MAINE LATER
SUNDAY EVENING THROUGH MID DAY MONDAY. WENT WITH LIKELY POPS
ACROSS THE NORTH BUT THINK MID CREW MIGHT BE ABLE TO GO WITH
CATEGORICAL IF CURRENT TRENDS CONTINUE. QPF LOOKS TO BE ON THE
LIGHT SIDE /0.10-0.15/...HOWEVER SNOW RATIOS WILL BE CLOSE TO 20:1
SO THINKING IS WE COULD ACCUMULATIONS OF 2 TO 3 INCHES FROM LATER
SUNDAY NIGHT INTO MID DAY MONDAY...MAINLY ACROSS FAR NORTHERN
MAINE ZONES 1/2. THE TROF IS EXPECTED TO MOVE EAST MONDAY
AFTERNOON WITH ANY SNOW ENDING BY LATE AFTERNOON. PARTIAL CLEARING
IS EXPECTED LATER MONDAY NIGHT AS HIGH PRESSURE STARTS TO BUILD
EAST. HIGH PRESSURE WILL CONTINUE TO BUILD TOWARD THE REGION ON
TUESDAY WITH FAIR WEATHER EXPECTED. TEMPERATURES THROUGH THIS
PERIOD WILL BE A BIT BELOW NORMAL FOR THIS TIME OF YEAR.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AT THE START OF THE LONG TERM THE GFS AND ECMWF ARE IN GOOD
AGREEMENT ON THE POSITION OF THE MAIN SYSTEMS. A LOW IN THE N
ATLANTIC SE OF NOVA SCOTIA...A HIGH PRESSURE RIDGE BUILT ACROSS
THE AREA...A LOW PRESSURE SYSTEM WITH MULTIPLE LOWS EXTENDING
FROM HUDSON BAY TO NEW MEXICO. BY WEDNESDAY MORNING THE LOW SE OF
NOVA SCOTIA WILL MOVE INTO THE MARITIMES. THE HIGH PRESSURE RIDGE
WILL MOVE INTO THE GULF OF MAINE...AND THE LOW PRESSURE SYSTEM
ACROSS THE PLAINS WILL MOVE INTO THE WRN GREAT LAKES. BY THURSDAY
THE RIDGE WILL SHIFT FURTHER INTO THE N ATLANTIC AS THE LOW OVER
HUDSON BAY MOVES INTO NRN QUEBEC. THE FRONTAL SYSTEM WILL EXTEND
SW ACROSS THE CENTRAL GREAT LAKES. BY THURSDAY EVENING THE MODELS
BEGIN TO SHOW SOME DIFFERENCES. THE GFS MOVES THE LOW INTO THE NRN
CANADIAN MARITIMES WITH THE COLD FRONT EXTENDING SW ACROSS THE
CENTRAL GREAT LAKES REGION. THE ECMWF MOVES THE LOW TO THE CENTRAL
PORTIONS OF NRN QUEBEC. WITH THE FRONT EXTENDING SW ACROSS THE
CENTRAL GREAT LAKES. BY THURSDAY EVENING THE GFS MOVES THE COLD
FRONT INTO NWRN MAINE. THE GFS SHOWS A NEW LOW OVER HUDSON BAY AND
A RIDGE BUILDING S INTO THE NRN PLAINS. THE ECMWF MAINTAINS THE
LOW OVER CENTRAL NRN QUEBEC. DEVELOPS A NEW LOW OVER SWRN
QUEBEC...MOVE THE COLD FRONT INTO THE ERN GREAT LAKES REGION. ALSO
HAS A NEW HIGH BUILDING S INTO THE NRN PLAINS. BY FRIDAY MORNING
THE GFS MOVES THE FRONT INTO THE COASTAL WATERS...EXTENDING ACROSS
SRN NEW ENGLAND TO SRN IL TO A NEW LOW OVER NERN TX. THE ECMWF
MOVES THE LOW OVER SWRN QUEBEC TO SERN QUEBEC...EXTENDS THE COLD
FRONT S TO THE FL PANHANDLE. FRIDAY EVENING THE GFS MOVES THE COLD
FRONT SE OVER NOVA SCOTIA. THE NEW LOW MOVES E TO MS. HIGHER
PRESSURE BUILDS INTO WRN ME. THE ECMWF MAINTAINS THE STATIONARY
FRONT ALONG THE QUEBEC/MAINE BORDER...WITH THE FRONT EXTENDING
SOUTH TO ERN FL. BY SATURDAY MORNING THE GFS BUILDS THE HIGH INTO
MAINE. THE LOW OVER MS MOVES EAST INTO AL. THE ECMWF MOVES THE
STATIONARY FRONT INTO WRN ME. BY THE END OF THE PERIOD THE HIGH
PRESSURE RIDGE REMAINS ACROSS THE AREA ON THE GFS. THE ECMWF
FINALLY MOVES THE FRONT THROUGH MAINE INTO WRN NEW BRUNSWICK.

LOADED GMOS...ADJUSTED THE SKY AND POP GRIDS TO BETTER SUPPORT
ONE ANOTHER. LOADED NAWAVE 4 FOR SEAS IN THE COASTAL WATERS. PLUS
15 PERCENT FOR WIND GUSTS OVER LAND...20 PERCENT OVER WATER. &&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
NEAR TERM: IFR CONDITIONS SHOULD IMPROVE QUICKLY TO VFR OVR THE
DOWNEAST SITES AND TO AT LEAST MVFR OVR NRN TAF SITES AS A DRY
SLOT WEST OF THE FA PUSHES STEADY PRECIP E OF THE FA. PREDOMINATELY
MVFR CONDITIONS IN BKN-OVC SC NRN SITES AND VFR SCT SC DOWNEAST
SITES SHOULD THEN CONT OVRNGT INTO SUN...WITH EVEN NRN TAF SITES
VFR ATTMS.

SHORT TERM: VFR CONDITIONS WILL START THE PERIOD OFF SUNDAY NIGHT.
HOWEVER...KCAR/KPQI STANDS A GOOD CHANCE OF SEEING MVFR/IFR
CONDITIONS AFTER 06Z MON THROUGH 18Z MON AS SECONDARY COLD
FRONT/TROF MOVES ACROSS THE REGION ACCOMPANIED BY A PERIOD OF
LIGHT SNOW. OTHERWISE...KHUL/KBGR/KBHB TERMINALS SHOULD SEE VFR
CONDITIONS THROUGH THE PERIOD.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: XPCT LOCALIZED BR AND IFR CIGS TO DISSIPATE BY 04/04Z AS
WINDS INCREASE AT ALL TAF SITES.

SHORT TERM: VFR CONDITIONS EXPECTED AT THE START OF SUNDAY NIGHT.
KCAR AND KPQI MAY EXPERIENCE MVFR/IFR CONDITIONS AFTER 06Z MONDAY
AS A SECONDARY COLD FRONT MOVES ACRS THE REGION WITH A PERIOD OF
LIGHT SNOW. KHUL/KBGR/KBHB SHOULD SEE VFR CONDITIONS THROUGHOUT
THE PERIOD.

&&

.MARINE...
NEAR TERM: WILL CONT WITH THE GLW OVRNGT FOR THE BACK SIDE MSL PRE
GRAD BEHIND THE WEAK SECONDARY LOW MOVG NE OF THE WATERS...DESPITE
WINDS CURRENTLY BEING LGT ATTM. WINDS AND SEAS SHOULD THEN
GRADUALLY SUBSIDE DURG THE DAY SUN...WITH A FOLLOW UP SCA LIKELY
TO BE NEEDED PARTICULARLY OVR OUTER MZS.

SHORT TERM: WIND/SEAS SHOULD REMAIN GENERALLY BELOW SCA LEVELS
SUNDAY NIGHT THROUGH MONDAY...THEN SCA CONDITIONS WILL BE POSSIBLE
MONDAY NIGHT AND TUESDAY.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ050-
     051.

&&

NEAR TERM...MCB
Hazardous weather outlook, Mar 4, 12:15 AM EST, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1215 AM EST SUN MAR 4 2012

MEZ001>006-010-011-015>017-029>032-050515-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
1215 AM EST SUN MAR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-050515-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1215 AM EST SUN MAR 4 2012

...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.